# SDR IPXA2019060742942

- Difficulty date: May 20, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA0526U1
- Condition: Cracked
- Location: Ctr Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER W/W L/G FWD. WALL AT PUSH ROD FEED THRU, THE DOUBLER IS CRACKED.REMOVED AND REPLACED DOUBLER IAW SRM 51-33-01. (MINOR)
